Alert archive / Florida / Fire Weather Watches in 2008
Fire Weather Watch 21, NWS Melbourne, FL
NWS Melbourne, FL issued this fire weather watch at Apr 15, 2008, 2:33 PM EDT for 5 counties in Florida. It took effect at Apr 17, 2008, 1:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 15, 2008, 2:33 PM EDT (18:33 UTC)
- In effect from
- Apr 17, 2008, 1:00 PM EDT
- Expired
- Apr 17, 2008, 4:12 AM EDT
- In force
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 86 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 6.6 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1572 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMLB 151833 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 233 PM EDT TUE APR 15 2008 FLZ044-045-053-144-152300- /O.NEW.KMLB.FW.A.0021.080417T1700Z-080417T2300Z/ /O.CON.KMLB.FW.W.0021.000000T0000Z-080415T2300Z/ /O.CON.KMLB.FW.A.0020.080416T1700Z-080416T2300Z/ NORTHERN LAKE-ORANGE-OSCEOLA-SOUTHERN LAKE- 233 PM EDT TUE APR 15 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. STRONG AND GUSTY NORTHWEST WINDS ARE PRODUCING ANOTHER ROUND OF CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON WITH A COMBINATION OF LOW RH WITH WIND. DRY AIR WILL REMAIN IN PLACE WEDNESDAY AND THURSDAY AFTERNOONS... HOWEVER BEST CHANCE FOR RED FLAG CONDITIONS WILL BE FROM OSCEOLA COUNTY NORTH IN INLAND EAST CENTRAL FLORIDA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. $$ FLZ041-046-152300- /O.NEW.KMLB.FW.A.0021.080417T1700Z-080417T2300Z/ /O.EXA.KMLB.FW.A.0020.080416T1700Z-080416T2300Z/ /O.CON.KMLB.FW.W.0021.000000T0000Z-080415T2300Z/ INLAND VOLUSIA-SEMINOLE- 233 PM EDT TUE APR 15 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. STRONG AND GUSTY NORTHWEST WINDS ARE PRODUCING ANOTHER ROUND OF CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON WITH A COMBINATION OF LOW RH WITH WIND. DRY AIR WILL REMAIN IN PLACE WEDNESDAY AND THURSDAY AFTERNOONS... HOWEVER BEST CHANCE FOR RED FLAG CONDITIONS WILL BE FROM OSCEOLA COUNTY NORTH IN INLAND EAST CENTRAL FLORIDA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. $$ FLZ058-152300- /O.EXA.KMLB.FW.A.0020.080416T1700Z-080416T2300Z/ /O.CON.KMLB.FW.W.0021.000000T0000Z-080415T2300Z/ OKEECHOBEE- 233 PM EDT TUE APR 15 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. STRONG AND GUSTY NORTHWEST WINDS ARE PRODUCING ANOTHER ROUND OF CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON WITH A COMBINATION OF LOW RH WITH WIND. DRY AIR WILL REMAIN IN PLACE WEDNESDAY AND THURSDAY AFTERNOONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. $$ FLZ047-054-059-064-141-147-152300- /O.CON.KMLB.FW.W.0021.000000T0000Z-080415T2300Z/ SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-COASTAL VOLUSIA- NORTHERN BREVARD- 233 PM EDT TUE APR 15 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... STRONG AND GUSTY NORTHWEST WINDS ARE PRODUCING ANOTHER ROUND OF CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON WITH A COMBINATION OF LOW RH WITH WIND. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. $$ KELLY
4 follow-up statements
000 WWUS82 KMLB 152256 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 656 PM EDT TUE APR 15 2008 FLZ041-044>046-053-144-161100- /O.EXP.KMLB.FW.W.0021.000000T0000Z-080415T2300Z/ /O.CON.KMLB.FW.A.0020.080416T1700Z-080416T2300Z/ /O.CON.KMLB.FW.A.0021.080417T1700Z-080417T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- SOUTHERN LAKE- 656 PM EDT TUE APR 15 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... ...RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. DRY AIR WILL REMAIN IN PLACE WEDNESDAY AND THURSDAY AFTERNOONS... HOWEVER BEST CHANCE FOR RED FLAG CONDITIONS WILL BE FROM OSCEOLA COUNTY NORTH IN INLAND EAST CENTRAL FLORIDA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. $$ FLZ058-161100- /O.EXP.KMLB.FW.W.0021.000000T0000Z-080415T2300Z/ /O.CON.KMLB.FW.A.0020.080416T1700Z-080416T2300Z/ OKEECHOBEE- 656 PM EDT TUE APR 15 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... ...RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. DRY AIR WILL REMAIN IN PLACE WEDNESDAY AND THURSDAY AFTERNOONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. $$ FLZ047-054-059-064-141-147-160000- /O.EXP.KMLB.FW.W.0021.000000T0000Z-080415T2300Z/ SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-COASTAL VOLUSIA- NORTHERN BREVARD- 656 PM EDT TUE APR 15 2008 ...RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING. $$
000 WWUS82 KMLB 160737 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 337 AM EDT WED APR 16 2008 FLZ041-044>046-053-144-162300- /O.UPG.KMLB.FW.A.0020.080416T1700Z-080416T2300Z/ /O.NEW.KMLB.FW.W.0022.080416T1700Z-080416T2300Z/ /O.CON.KMLB.FW.A.0021.080417T1700Z-080417T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- SOUTHERN LAKE- 337 AM EDT WED APR 16 2008 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. DRY AIR WILL REMAIN IN PLACE THROUGH THURSDAY. GUSTY NORTH WINDS WILL OCCUR TODAY...BUT NOT QUITE AS GUSTY CONDITIONS ARE EXPECTED AS ON TUESDAY. WINDS WILL VEER TO THE NORTHEAST THURSDAY BUT WEAKEN...HENCE MODIFICATION OF THE DRY AIR MASS WILL BE SLOW. WINDS OVER 15 MPH ARE EXPECTED TO OCCUR TODAY ALONG WITH LONG DURATIONS OF RH BELOW 35 PERCENT. WINDS BELOW 15 MPH ARE EXPECTED THURSDAY WITH 4 OR MORE HOURS OF RH BELOW 35 PERCENT. $$ FLZ058-162300- /O.UPG.KMLB.FW.A.0020.080416T1700Z-080416T2300Z/ /O.NEW.KMLB.FW.W.0022.080416T1700Z-080416T2300Z/ OKEECHOBEE- 337 AM EDT WED APR 16 2008 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. DRY AIR WILL REMAIN IN PLACE TODAY WITH GUSTY NORTH WINDS OCCURRING...BUT NOT QUITE AS GUSTY CONDITIONS ARE EXPECTED AS ON TUESDAY. WINDS WILL VEER TO THE NORTHEAST THURSDAY WHICH SHOULD MODIFY THE DRY AIR MASS. WINDS OVER 15 MPH ARE EXPECTED TO OCCUR TODAY ALONG WITH LONG DURATIONS OF RH BELOW 35 PERCENT. $$ FLZ141-162300- /O.NEW.KMLB.FW.W.0022.080416T1700Z-080416T2300Z/ COASTAL VOLUSIA- 337 AM EDT WED APR 16 2008 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. DRY AIR WILL REMAIN IN PLACE TODAY WITH GUSTY NORTH WINDS OCCURRING. WINDS WILL VEER TO THE NORTHEAST THURSDAY WHICH SHOULD MODIFY THE DRY AIR MASS. WINDS OVER 15 MPH ARE EXPECTED TO OCCUR TODAY ALONG WITH LONG DURATIONS OF RH BELOW 35 PERCENT. $$
000 WWUS82 KMLB 162305 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 705 PM EDT WED APR 16 2008 FLZ041-044>046-053-144-170930- /O.EXP.KMLB.FW.W.0022.000000T0000Z-080416T2300Z/ /O.CON.KMLB.FW.A.0021.080417T1700Z-080417T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- SOUTHERN LAKE- 705 PM EDT WED APR 16 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT TODAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. DRY AIR WILL REMAIN IN PLACE THROUGH THURSDAY. WINDS WILL VEER TO THE NORTHEAST THURSDAY BUT WEAKEN...HENCE MODIFICATION OF THE DRY AIR MASS WILL BE SLOW. WINDS BELOW 15 MPH ARE EXPECTED THURSDAY WITH 4 OR MORE HOURS OF RH BELOW 35 PERCENT. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ058-141-170015- /O.EXP.KMLB.FW.W.0022.000000T0000Z-080416T2300Z/ OKEECHOBEE-COASTAL VOLUSIA- 705 PM EDT WED APR 16 2008 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$
000 WWUS82 KMLB 170812 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 412 AM EDT THU APR 17 2008 FLZ041-044>046-053-144-172300- /O.UPG.KMLB.FW.A.0021.080417T1700Z-080417T2300Z/ /O.NEW.KMLB.FW.W.0023.080417T1700Z-080417T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- SOUTHERN LAKE- 412 AM EDT THU APR 17 2008 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. NORTHEAST WINDS WILL WEAKEN TODAY...HENCE MODIFICATION OF THE DRY AIR MASS WILL BE SLOW...AND 4 OR MORE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT ARE EXPECTED. $$
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this fire weather watch went out at Apr 15, 8:55 AM EDT, 5 hours 38 minutes earlier.
Area forecast discussion, Apr 15, 8:55 AM EDT, 5 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
855 AM EDT TUE APR 15 2008
.DISCUSSION...
VERY TIGHT PGRAD ACROSS THE FL PENINSULA THIS MORNING AS A DVLPG
STORM SYSTEM OFF THE CAROLINA COAST INTERACTS WITH A STRONG HIGH
PRESSURE RIDGE BUILDING OVER THE SERN STATES. KTBW/KXMR/KJAX
MORNING SOUNDINGS ALL MEASURED BLO 0.5 PW AS WELL AS A SHARP
SUBSIDENCE INVERSION IN THE H80-H70 LYR. MINOR SHRA ACTIVITY OVER
THE ATLC...BUT CURRENT NW WIND TRAJECTORIES WILL KEEP THESE WELL
OFFSHORE.
BASED ON LATEST OBS FROM PAFB...UPDATED ZONE FCSTS TO MAKE LAKE WIND
ADVISORIES EFFECTIVE IMMEDIATELY. NO OTHER CHANGES NECESSARY.
MANY THANKS TO NWS TAMPA FOR SERVICE BACKUP THE LAST 24 HOURS
&&
.AVIATION...
VFR ALL SITES...NWRLY SFC WND G25KTS+ THRU 15/00Z. OCNL CIGS AOA
FL050 N OF KMLB BTWN 15Z-24Z.
&&
.MARINE...
SCA CONDITIONS PRESENT AT THE OFFSHORE BUOYS...NEARSHORE BUOYS
SHOULD SEE SCA CONDITIONS SHORTLY IF NOT ALREADY. COASTAL ZONES
HAVE BEEN UPDATED TO MAKE SCA EFFECTIVE IMMEDIATELY. FRESH/STRONG
NW BREEZE WITH OCNL GUSTS TO GALE FORCE WILL AFFECT THE LCL ATLC
WATERS THRU 00Z THU AS THE DVLPG STORM SYSTEM OFF THE CAROLINA COAST
PULLS UP THE ERN SEABOARD.
&&
.FIRE WX...
RFW IN PLACE ALL COUNTIES THRU 23Z DUE TO LOW RH/SFC WINDS +15MPH.
&&
.CLIMATE...
RECORD LOW OF 45F TIED AT KMLB THIS MORNING.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 64 48 70 52 / 20 10 0 10
MCO 67 45 73 51 / 10 10 0 10
MLB 69 49 73 55 / 10 10 10 10
VRB 70 52 72 58 / 10 10 10 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR COASTAL
VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
BREVARD-SOUTHERN LAKE-ST. LUCIE.
RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS
EVENING FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-
MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-
OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR NORTHERN LAKE-ORANGE-OSCEOLA-SOUTHERN LAKE.
AM...SMALL CRAFT ADVISORY UNTIL 4 AM EDT THURSDAY FOR COASTAL WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20
NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH TO
VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS
FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
20 TO 60 NM OFFSHORE.
&&
BRAGAWHazardous weather outlook, Apr 15, 4:49 AM EDT, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 449 AM EDT TUE APR 15 2008 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-152100- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 449 AM EDT TUE APR 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...HIGH WIND IMPACT... DEVELOPING LOW PRESSURE BETWEEN CAPE HATTERAS AND THE NORTHERN BAHAMAS WILL RESULT IN WINDY CONDITIONS. NORTHWEST WINDS AROUND 20 MPH WITH GUSTS TO 30 MPH WILL PRODUCE HAZARDOUS BOATING CONDITIONS ON AREA LAKES. ...RIP CURRENT IMPACT... A NORTH TO SOUTH FLOWING LONGSHORE CURRENT WILL EXIST AT THE BEACHES ALONG WITH DANGEROUS RIP CURRENTS NEAR PIERS AND JETTIES. CHECK WITH LIFEGUARDS ABOUT OCEAN HAZARDS BEFORE ENTERING THE SURF. ...MARINE THUNDERSTORM GUST IMPACT... A NORTHERLY WIND SURGE LATE TODAY AND TONIGHT IS EXPECTED TO PROVIDE A FOCUS FOR ISOLATED STORMS THAT PRODUCE STRONG WIND GUSTS OVER THE GULF STREAM. ...WIND AND SEA IMPACT... NORTHWEST WINDS AT 20 TO 25 KNOTS TODAY ARE FORECAST TO BECOME NORTHERLY AND INCREASE TO 25 TO 30 KNOTS TONIGHT WITH OCCASIONAL GUSTS TO GALE FORCE. THIS WILL PRODUCE VERY HAZARDOUS CONDITIONS FOR SMALL CRAFT IN THE OPEN ATLANTIC. ...FIRE WEATHER IMPACT... LOW HUMIDITY AND GUSTY NORTHWEST WINDS WILL RESULT IN CONTROL PROBLEMS FOR ANY NEW WILDFIRES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NORTH WINDS WILL REMAIN GUSTY ON WEDNESDAY...WHICH WILL RESULT IN HAZARDOUS BOATING AND SURF CONDITIONS. WINDS WILL THEN DIMINISH THROUGH LATE WEEK...BUT SEAS AND THE SURF ZONE WILL REMAIN HAZARDOUS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. LASCODY
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 1:37 AM EDT | Lake Wind Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 18 hr |
| Apr 15, 1:42 AM EDT | Fire Weather Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 26 hr |
| Apr 15, 1:42 AM EDT | Red Flag Warning | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 17 hr |
| Apr 15, 3:25 PM EDT | High Surf Advisory | MLB | Volusia | 37 hr |
Nearby
Fire Weather Watches in Florida, 2008Every fire weather watch in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.